# SDR 97ZZZX4706

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Leak
- Location: Freewheel
- Part time: 136 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEELING UNIT FORWARD SEAL LEAKS EXCESSIVELY.  REPLACED SEAL AND CORRECTED LEAK.  AIRCRAFT TT:  135.5 HOURS.
